RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 544–547 (Mi dan39165)  

MATHEMATICS

A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators

S. V. Znamenskii

Kirensky Institute of Physics, Siberian Branch of USSR Academy of Sciences, Krasnoyarsk

Full text: PDF file (410 kB)

Bibliographic databases:
UDC: 517.55
Presented: В. С. Владимиров
Received: 26.02.1975

Citation: S. V. Znamenskii, “A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 544–547

Citation in format AMSBIB
\Bibitem{Zna75}
\by S.~V.~Znamenskii
\paper A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/dan39165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387645}
\zmath{https://zbmath.org/?q=an:0324.32001}


Linking options:
  • http://mi.mathnet.ru/eng/dan39165
  • http://mi.mathnet.ru/eng/dan/v223/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020